# SDR AU000267

- Difficulty date: February 16, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-28-181
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 62061002
- Condition: Cracked
- Location: Wing Plates/Skin
- Component: Wing Plates/Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING SKIN CRACKED.
